# SDR 04FDEA001024

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rod End
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FOUND OUTBOARD FLAP INBOARD AFT HINGE ACTUATOR ROD END OUTBOARD HOLE SPOTFACE CORRODED.
